MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 4 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 4 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign source: china.Concomitant medical products: associated devices: reference number:166941, device name: oxford uni twin-peg femoral sm, lot:6737518, reference number: 154719, device name: oxf uni tib tray sza rm, lot:6681212.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that patient underwent revision of knee prosthesis due to bearing dislocation in unknown time frame post-op.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Medical records and radiographs were provided and reviewed.Review of the available records identified the following: the right knee prosthesis liner was dislocated on intraoperative exploration, and the medial soft tissue tension was slightly relaxed.The lateral meniscus was found to be good and the anterior and posterior fork ligaments were intact.The size was measured from small to large on a trial mold until the medial and lateral soft tissue tensions were balanced.Type iii anil iodine combined with saline was flushed and a 7mm removable polyethylene liner was re-added.After seeing that the knee joint is stable and there is no obstruction to moving the knee joint, the instruments and dressings are counted correctly.Radiographs final mmi report.Medial compartment hemi arthroplasty with dislocated bearing noted within the suprapatellar bursa.No fracture seen.Possible tibial component subsidence.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF ANAT BRG RT SM SIZE 4 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15376344
Report Number3002806535-2022-00378
Device Sequence Number5707768
Product Code NRA
UDI-Device Identifier05019279786152
UDI-Public(01)05019279786152(17)240712(10)6590630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2024
Device Model NumberN/A
Device Catalogue Number159569
Device Lot Number6590630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexPrefer Not To Disclose